# SDR HNAA2010110200231

- Difficulty date: October 27, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 43,264 hours, 48,754 cycles
- Engine: Pwa PW120A
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Adi
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH CAPTAIN FLYING, FLIGHT DIRECTOR SELECTED TO LT ADI ON TAKEOFF, RT SIDE ADI PITCHED UP 15 DEGREES AND ROLLED RT 30 DEGREES AND LOST YAW DAMPNER. AFTER REENGAGING YAW DAMPNER AND AUTO PILOT TO LT SIDE, ERECTED ADI ON RT SIDE AND AUTO PILOT PITCHED UP 5 DEGREES IMMEDIATELY.  R & R ELEVATOR SERVO IAW MM 22-13-00, OPS CHECKED GOOD, CLEARED THIS MEL.
